# SDR CALA2023052401612

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N2140U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62651
- Aircraft time: 25,471 hours, 2,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: Failed
- Location: Dr 5r (M33408)
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 5R EMERGENCY POWER SUPPLY BATTERY (M33408) FAIL TEST. P/N: D7 17-01-100, S/N: 432745 DR 5R EMERGENCY POWER SUPPLY BATTERY (M33408) REPLACED AND INSTA LLATION TEST CARRIED OUT AS PER AMM 33-51-06-906-802, FOUND WORK ING SATISFACTORY. P/N ON: D717-01-100, S/N ON: 315096 REFER NR ELE0071, TASK ACCOMPLISHED BY V943538
